Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote withdrawal lauram

Posted by sageblue on July 21, 2004, at 1:00:11

In reply to Re: depakote withdrawal sageblue, posted by lauram on July 20, 2004, at 23:12:22

hey lauram,

i was on 500 mg, and just took 250 mg for a couple of days before stopping. at first i honestly felt so much better just reducing it, with less stomach pains, muscle pains, and running to the bathroom, that i decided to just quit it.

did you remember if you felt tired for a couple of weeks afterwords?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sageblue thread:368388
URL: http://www.dr-bob.org/babble/20040719/msgs/368476.html